# SDR MV52002F00001

- Difficulty date: March 18, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N690HT
- Make and model: Gulstm 690B
- Aircraft serial: 11467
- Engine: Garrtt TPE331*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Monitor
- Part number: CMF12191
- Part serial: A0204
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATION -0- AT ALL TIMES.  REPLACEMENT OF FUEL QUANTITY CONTROL MONITOR CORRECTED INDICATION PROBLEM.
